# SDR DALA2022020800830

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 57,731 hours, 30,354 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - LT LANDING LIGHT MISSING. CORRECTIVE ACTION: FWD TO MCO/PLAC PER CDL 33-00-07. (M) PROCDURES C/W. A/C OK FOR SVC (8182598)
